Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

36 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)106-119
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 Mar 2006


In this paper, the existence of heteroclinic orbits of Shil'nikov type in a three-dimensional quadratic autonomous system is proved. Four heteroclinic orbits and four critical points together constitute two cycles simultaneously. The dynamical behaviors of the system are also studied. © 2005 Elsevier Inc. All rights reserved.

Research Area(s)

  • Behavior of trajectory, Heteroclinic orbit, Invariant set, Shil'nikov map